Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 9897850, 11 pages
Research Article

Sustainable Logistics Network Modeling for Enterprise Supply Chain

School of Automobile, Chang’an University, Xi’an, Shaanxi, China

Correspondence should be addressed to Lan Zhu; moc.361@gnithgifnaluhz

Received 9 September 2016; Revised 27 December 2016; Accepted 5 January 2017; Published 15 February 2017

Academic Editor: Rita Gamberini

Copyright © 2017 Lan Zhu and Dawei Hu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lan Zhu and Dawei Hu, “Sustainable Logistics Network Modeling for Enterprise Supply Chain,” Mathematical Problems in Engineering, vol. 2017, Article ID 9897850, 11 pages, 2017. doi:10.1155/2017/9897850